Maxtra P Tablet 10S

Maxtra P Tablet 10S

Item requires a valid prescription

Manufactured By Zuventus Healthcare Ltd

Composition Chlorpheniramine Maleate 4Mg+Paracetamol/Acetaminophen 325Mg+Phenylephrine 10Mg

Rs 29.97

MRP Rs 33.30

(10% OFF)

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Strip of 10 Tablet )

100% Authentic
Products

Free
Shipping*

Products
Return Policy